# SDR C2XA05IA093

- Difficulty date: July 24, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 12,310 hours, 9,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2553, DURING PREFLIGHT INSPECTION, THE NR 2 EMERGENCY FLOOR PROXIMITY LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE PLACED THE AFFECTED LIGHT STRIP ON MEL 3350-00/2 CAT C CONTROL NUMBER 057514, AND THE AIRCRAFT WAS APPROVED FOR RETURN TOP SERVICE.  THE AIRCRAFT LANDED IN CRP WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
